Alert archive / Indiana / Tornado Warnings in 2025
Tornado Warning 22, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Apr 2, 2025, 9:09 PM EDT for Boone County, Hendricks County, Marion County, Indiana. It was in force for 21 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 9:09 PM EDT (01:09 UTC)
- Expired
- Apr 2, 2025, 9:30 PM EDT
- In force
- 21 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Boone County, IN, Hendricks County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 18 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 9:09 PM EDT | TORNADO | 3 Wsw Brownsburg, IN | *** 1 INJ *** An EF-2 tornado with peak winds of 120 mph and a path length of 9.57 miles tracked from rural areas southwest of Brownsburg through the southern portion of downtown and across Northfield Drive where several the greatest damage was inflicted on se |
| Apr 2, 9:10 PM EDT | TSTM WND DMG | 1 Ene Brownsburg, IN | Structure collapse with a few people unaccounted for. Time estimated from radar,. |
| Apr 2, 9:10 PM EDT | TSTM WND DMG | 2 Ene Brownsburg, IN | Damage to Hession Farms Inc. Time estimated from radar. |
| Apr 2, 9:10 PM EDT | TSTM WND DMG | 2 W Eagle Creek Reservo, IN | Trees down and possibly other damage from thunderstorm winds along East County Road 600 North between North Raceway Road and Ronald Regan Parkway. Time estimated from radar. |
| Apr 2, 9:11 PM EDT | TSTM WND DMG | 1 Nne Brownsburg, IN | Housing Development Damaged. Time estimated from radar. |
| Apr 2, 9:13 PM EDT | TSTM WND GST 70 | 1 Ne Danville, IN | Location described as northeast of Danville. Two reports of 70 mph thunderstorm winds. |
| Apr 2, 9:14 PM EDT | TSTM WND DMG | 2 Wnw Eagle Creek Reser, IN | Damage in Branches subdivision neighborhood in Brownsburg. |
| Apr 2, 9:15 PM EDT | TSTM WND DMG | 1 W Eagle Creek Reservo, IN | report of tree on house nearby. Time estimated from radar. |
| Apr 2, 9:15 PM EDT | TSTM WND GST 81 | 3 Ese Danville, IN | |
| Apr 2, 9:15 PM EDT | TORNADO | 3 Ne Brownsburg, IN | An EF-1 tornado with peak winds of 100 mph and a path length of 1.53 miles was a secondary tornado that tracked north of the main tornado...from west of CR 1000 East to west of Raceway Road. Damage included superficial damage to several homes in the Branches s |
| Apr 2, 9:18 PM EDT | TSTM WND DMG | 3 N Eagle Creek Reservo, IN | Power poles snapped and along Lafayette Rd. One landed on a car. Sheet metal in road and in powerlines. Semi flipped on side nearby. Time estimated from radar. |
| Apr 2, 9:30 PM EDT | TSTM WND DMG | 3 W Meridian Hills, IN | Aluminum siding blown off a house and a 12-inch diameter tree was split in half...suspected lightning strike. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 4:17 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted.
815
WFUS53 KIND 030109
TORIND
INC011-063-097-030130-
/O.NEW.KIND.TO.W.0022.250403T0109Z-250403T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
909 PM EDT Wed Apr 2 2025
The National Weather Service in Indianapolis has issued a
* Tornado Warning for...
Northeastern Hendricks County in central Indiana...
Northwestern Marion County in central Indiana...
Southeastern Boone County in central Indiana...
* Until 930 PM EDT.
* At 909 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Brownsburg, or 16 miles west of Indianapolis,
moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Pittsboro, Spring Hill, Eagle Creek Reservoir, Wynnedale, Rocky
Ripple, Brownsburg, Danville, Clermont, Zionsville, Crows Nest,
Avon, Speedway, and Indianapolis.
This includes the following highways...
Interstate 65 between mile markers 119 and 131.
Interstate 74 between mile markers 61 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3974 8651 3981 8658 4001 8632 3984 8616
TIME...MOT...LOC 0109Z 244DEG 58KT 3981 8645
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Updike3 follow-up statements
889
WWUS53 KIND 030112
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
912 PM EDT Wed Apr 2 2025
INC011-063-097-030130-
/O.CON.KIND.TO.W.0022.000000T0000Z-250403T0130Z/
Hendricks IN-Marion IN-Boone IN-
912 PM EDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
NORTHEASTERN HENDRICKS...NORTHWESTERN MARION AND SOUTHEASTERN BOONE
COUNTIES...
At 912 PM EDT, a confirmed tornado was located over Brownsburg, or 13
miles west of Indianapolis, moving northeast at 65 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Pittsboro, Spring Hill, Eagle Creek Reservoir, Wynnedale, Clermont,
Rocky Ripple, Brownsburg, Zionsville, Crows Nest, Danville, Avon, and
Indianapolis.
This includes the following highways...
Interstate 65 between mile markers 119 and 131.
Interstate 74 between mile markers 61 and 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3976 8648 3983 8654 4001 8632 3984 8616
TIME...MOT...LOC 0112Z 244DEG 58KT 3984 8638
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Updike226
WWUS53 KIND 030118
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
918 PM EDT Wed Apr 2 2025
INC011-063-097-030130-
/O.CON.KIND.TO.W.0022.000000T0000Z-250403T0130Z/
Hendricks IN-Marion IN-Boone IN-
918 PM EDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
NORTHEASTERN HENDRICKS...NORTHWESTERN MARION AND SOUTHEASTERN BOONE
COUNTIES...
At 918 PM EDT, a confirmed tornado was located near Zionsville, or 9
miles northwest of Indianapolis, moving northeast at 65 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Spring Hill, Eagle Creek Reservoir, Wynnedale, Clermont, Rocky
Ripple, Brownsburg, Zionsville, Crows Nest, Pittsboro, and
Indianapolis.
This includes the following highways...
Interstate 65 between mile markers 119 and 129.
Interstate 74 between mile markers 64 and 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3978 8639 3986 8645 3999 8630 3984 8616
TIME...MOT...LOC 0118Z 244DEG 58KT 3988 8626
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Updike634 WWUS53 KIND 030129 SVSIND Severe Weather Statement National Weather Service Indianapolis IN 929 PM EDT Wed Apr 2 2025 INC011-063-097-030138- /O.EXP.KIND.TO.W.0022.000000T0000Z-250403T0130Z/ Hendricks IN-Marion IN-Boone IN- 929 PM EDT Wed Apr 2 2025 ...THE TORNADO WARNING FOR NORTHEASTERN HENDRICKS...NORTHWESTERN MARION AND SOUTHEASTERN BOONE COUNTIES WILL EXPIRE AT 930 PM EDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 1100 PM EDT for central Indiana. LAT...LON 3978 8639 3986 8645 3999 8630 3984 8616 TIME...MOT...LOC 0128Z 244DEG 58KT 3994 8610 $$ Updike
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 7:40 PM EDT, 1 hour 29 minutes earlier. Its key messages:
- Severe weather likely late today and this evening into the early overnight. Tornadoes, widespread damaging winds are likely with large hail and flash flooding possible as well
- Flood Watch this evening through Sunday morning with 4 rounds of moderate to heavy rain and total rainfall potentially as high as 6-9 inches
- Wind Advisory through 1 am tonight with wind gusts to 50 mph expected
- Widespread, significant river flooding expected late week into next week.
Area forecast discussion, Apr 2, 7:40 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Indianapolis IN 740 PM EDT Wed Apr 2 2025 .KEY MESSAGES... - Severe weather likely late today and this evening into the early overnight. Tornadoes, widespread damaging winds are likely with large hail and flash flooding possible as well - Flood Watch this evening through Sunday morning with 4 rounds of moderate to heavy rain and total rainfall potentially as high as 6-9 inches - Wind Advisory through 1 am tonight with wind gusts to 50 mph expected - Widespread, significant river flooding expected late week into next week. && .MESOSCALE UPDATE... Issued at 740 PM EDT Wed Apr 2 2025 A QLCS with embedded mesocyclones and both leading- and trailing- stratiform area is present over central Illinois. Its arrival at the Indiana state line is expected around or just after 8:00pm. Our greatest concern is where embedded mesocyclones exist (just northeast of Effingham and just west of Olney). Also, favorable 0-3- km shear vector orientation with increasing higher reflectivity gradient suggest we may see an increase of more distinct bowing segments. Where these suggest occur, from their apex northward, a QLCS mosovortex/tornado threat will be present. Terre Haute, to Sullivan, to Vincennes is where our greatest concern is over the next 90 minutes. && .SHORT TERM (This Evening through Thursday)... Issued at 152 PM EDT Wed Apr 2 2025 A strong mid-latitude cyclone is taking shape over the Midwest currently, with a broad warm sector setting up across Indiana. The system's warm front passed through early this morning with a round of elevated convection. Winds are now out of the south and temperatures have climbed into the low 70s as of 1pm, dew points are near 60F. Continued warm moist advection is expected as we head into the afternoon hours. Given the strength of the mid-latitude cyclone, a tight MSLP gradient has become established over Indiana. Very gusty gradient winds are developing with gusts already to 45mph at IND, and up to 52mph near Vincennes. High-resolution guidance suggests continued gusts 45 to 55 mph are likely at times this afternoon. These strong southerly winds will allow moisture to advect northward, setting the stage for our convective threat later this afternoon and evening. SEVERE WEATHER POTENTIAL AND HAZARDS Thunderstorms are ongoing along a cold front across Illinois and Missouri as of this writing, with eastward propagation expected through the afternoon hours. Ahead of the line, strong southerly flow is promoting rapid moisture advection which will help destabilize the atmosphere, especially in the lower levels. Thick cirrus from the upstream convection could limit diurnal heating somewhat...but instability from advection alone will likely be more than enough to compensate. Our primary hazard will depend on storm mode, which is a bit tricky today. Shear vectors are roughly parallel with the initiating boundary, in this case the system's cold front...so a linear mode is preferred. However, there may be enough forcing to overcome weak CIN within the open warm sector to promote a few discrete cells near and just ahead of the front / ongoing line of storms. Model soundings show steep lapse rates with moisture through the column. Additionally, long curved hodographs indicate large amounts of wind shear especially in the lower levels. Should a discrete cell form then it could easily become a supercell with all hazards possible, including tornadoes and large hail. Tornado potential will depend on the quality of low-level moisture and near-ground lapse rates. That being said, mesoscale trends will need to be monitored very closely as the event unfolds. As mentioned above, our most likely storm mode will be linear. In this case, strong damaging winds, potentially significant (over 75mph), are the most likely hazard. A QLCS tornado or two is possible as well, especially within line breaks, due to the large amounts of low-level shear present. It is also possible that a mixed mode occurs where we begin with a few discrete cells before upscale growth transitions everything into a line. Lastly, flash flooding is possible as some storm training is possible. Some of the higher-resolution model runs are depicting 2-4 inches of rain in isolated swaths. THURSDAY The cold front mentioned above looks to cross the state during the night tonight, settling across the Ohio River by around sunrise. North of the front, cooler temperatures and diminished winds are expected. Zooming back out a bit, guidance is showing a deepening trough over the Rockies with a subtle wave ejecting eastward early Thursday. This wave then rides the front allowing it to lift northward a bit. Showers and thunderstorms expand in coverage through the day as lifting arrives ahead of the wave. Our flooding threat increases substantially later Thursday and into the weekend. Though Thursday's risk depends on how much rain we see across the region today. More details in the long range discussion below. && .LONG TERM (Thursday Night through Wednesday)... Issued at 223 PM EDT Wed Apr 2 2025 ...MULTIPLE ROUNDS OF HEAVY RAIN THROUGH SUNDAY MORNING... ...SIGNIFICANT FLOODING POSSIBLE... High confidences concerns for significant flooding across the Ohio Valley as multiple rounds of moderate to heavy rainfall will impact the region into Sunday. The frontal boundary that will pass through the forecast area tonight will becomes quasi-stationary across the Ohio Valley on Thursday. A highly amplified and blocky upper level pattern across the country anchored by a deep trough over the Intermountain West and a strong ridge off the southeast US coast will place the Ohio Valley within deep southwest flow that will draw a rich fetch of moisture from both the equatorial Pacific and the Gulf. Additionally the sharp baroclinic zone that will align north of the stagnant frontal boundary will further promote strong lift and convergence with a strong upper jet supporting divergence aloft. This setup is historically supportive of a prolonged risk for heavy rainfall and flooding for the Ohio Valley and central Indiana. Thursday Night through Sunday The second wave of heavier rainfall and storms for Thursday night (with tonight being the first) has trended further north into the forecast area with recent model runs as the boundary is likely to become nearly stationary just south of the Ohio River. Rain showers will return as north as early as Thursday afternoon but the widespread heavier rainfall rates will focus Thursday night. A strong mid level deformation axis north of the surface front will lend its weight to enhancing rainfall across the forecast area with growing confidence in a widespread 1 to 2 inches by Friday morning. In addition to the rainfall received later today and tonight...these amounts will lead to exacerbating flooding concerns while only serving to magnify the impacts from the third and fourth waves of heavier rainfall set to impact the region Friday night through early Sunday. Rainfall coverage will briefly diminish on Friday morning leaving cloudy skies and a cool...damp easterly flow across much of central Indiana. The front will shift further north into the region Friday afternoon with the third wave of rainfall poised to arrive late day into Friday night as surface waves ride along the boundary. Precip efficiency levels should be excellent as deep convergence up through 700mb aligns with the axis of highest precip water values above the climatological max and near 300% of normal for early April. This will support widespread heavy rainfall over the entire forecast area all night and into Saturday morning. Additional rainfall amounts of 1 to 3 inches look likely. Rainfall coverage and rates may diminish briefly again Saturday morning before the arrival of a stronger surface wave into the region by late Saturday triggers the fourth and final wave of rainfall into the Ohio Valley for Saturday afternoon and night with the frontal boundary shifting back to the southeast of the region as the night progresses. Despite slightly lower PWAT values...low level profiles remain ideal for heavy...efficient rainfall to impact the forecast area for several hours before transitioning to lighter and more scattered rain late Saturday night as the trailing upper level trough moves in from the west. Flooding concerns will be maximized by Friday night and Saturday as even a small amount of rain is likely to initiate or worsen ongoing flooding. Temperatures may struggle to climb out of the 40s on Sunday with a stiff northerly wind and periodic light showers and maybe a few snowflakes making for a miserable end to the weekend. Rainfall Amounts and Flooding To reiterate the four primary waves of rainfall will come... - This Evening/Early Overnight - Thursday Night - Friday Late Day/Friday Night - Saturday Afternoon/Night Widespread rainfall amount of 4 to 7 inches are likely across the forecast area later today through Sunday with highest amounts south. The potential for up to 8-9 inches may sneak up into far southern portions of the forecast area as well. These rainfall amounts will produce significant flooding...especially along rivers...creeks and streams and within poor drainage areas. High confidence exists that the heavy rainfall anticipated through Sunday could be one of the highest impact flooding events for central Indiana over the last 15 years. A reminder that the Flood Watch will go into effect for the entire forecast area at 00Z tonight and run through 12Z Sunday and now covers all of central Indiana. Monday through Wednesday Other than a small threat for a few light areas of precipitation Monday into Tuesday...the pattern will shift to a cooler and drier regime that likely extends out for much of next week as deep troughing develops across the eastern part of the country. Highs by Monday and Tuesday will only range from the mid 40s to mid 50s with those temperatures persisting out through later next week. && .AVIATION (00Z TAF Issuance)... Issued at 605 PM EDT Wed Apr 2 2025 Impacts: - Thunderstorms this evening. Some Severe. - Southwest wind gusts 40 to 45 knots this evening. Severe gusts in excess of 55 Knts with storms. - MVFR and worse conditions possible at times and especially in thunderstorms - Rain returns Thursday evening Discussion: Radar shows a strong squall line stretching from NE IL across Central IL to SE MO and Arkansas. HRRR suggests this line of storms will push across Central Indiana within the 00Z-05Z time frame. Ahead of the line VFR Conditions with strong gusts to 40 knts will be possible. As the line passes severe gusts, heavy rain and MVFR or worse cigs will be possible. The line will exit overnight leading to a quick return to VFR after 06Z. Here, forecast soundings show drying and subsidence within the column in the wake of the convective line as surface high pressure builds across the area from the plains states. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM EDT Thursday for INZ021-028>031-035>049- 051>057-060>065-067>072. Flood Watch through Sunday morning for INZ021-028>031-035>049- 051>057-060>065-067>072. && MESOSCALE...BRB SHORT TERM...Eckhoff LONG TERM...Ryan AVIATION...Puma
Hazardous weather outlook, Apr 2, 2:53 PM EDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 253 PM EDT Wed Apr 2 2025 INZ021-028>031-035>049-051>057-060>065-067>072-031000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 253 PM EDT Wed Apr 2 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Numerous thunderstorms and heavy rain will develop late this afternoon into tonight. Severe weather is expected. Tornadoes and widespread damaging winds are likely with large hail and flash flooding possible as well. The main timeframe for severe weather will be from 5 pm through 1 am. Outside of thunderstorms, windy conditions are expected, with gusts up to 50 to 55 mph possible into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional thunderstorms are possible at times Thursday into Saturday. Some severe storms cannot be ruled out through Friday, especially south of Interstate 70. Present indications are that damaging winds would be the primary severe threat. More rounds of heavy rain Thursday through Saturday night will lead to additional flooding or prolonging existing flooding. Significant river flooding is expected to develop late this week and into the weekend. Lightning is a threat from any storm. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send reports in this evening into tonight. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Local storm report, Apr 2, 8:50 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
850 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM Funnel Cloud 1 N Terre Haute 39.49N 87.38W
04/02/2025 Vigo IN Trained Spotter
Viewed from US41 and 7th Avenue.
&&
BHLocal storm report, Apr 2, 8:51 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
851 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Tstm Wnd Dmg 4 WSW West Terre Haute 39.44N 87.52W
04/02/2025 Vigo IN Emergency Mngr
Three semi-trucks were overturned by
thunderstorm winds near the Indiana-Illinois
state border.
&&
BHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:00 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Owen, Parke and 4 more | 45 min |
| Apr 2, 8:09 PM EDT | Tornado Warning | IND | Parke, Vermillion, Vigo | 21 min |
| Apr 2, 8:12 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 33 min |
| Apr 2, 8:29 PM EDT | Tornado Warning | IND | Parke, Putnam, Vermillion | 31 min |
| Apr 2, 8:34 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clay, Clinton, Fountain, Hendricks, Montgomery and 3 more | 41 min |
| Apr 2, 8:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clay, Daviess, Greene, Hendricks, Knox and 8 more | 47 min |
| Apr 2, 8:56 PM EDT | Tornado Warning | IND | Daviess, Greene, Knox, Sullivan | 19 min |
| Apr 2, 9:03 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 27 min |
| Apr 2, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 50 min |
| Apr 2, 9:13 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Hendricks, Madison, Tipton | 47 min |
| Apr 2, 9:18 PM EDT | Severe Thunderstorm Warning | IND | Boone, Delaware, Hamilton, Hancock, Hendricks, Henry and 4 more | 42 min |
| Apr 2, 9:21 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Marion, Monroe, Morgan and 2 more | 39 min |
| Apr 2, 9:22 PM EDT | Tornado Warning | IND | Boone, Hamilton, Hancock, Marion | 23 min |
| Apr 2, 9:27 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Morgan, Owen | 33 min |
| Apr 2, 9:38 PM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 18 min |
| Apr 2, 9:43 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Madison, Randolph, Tipton | 32 min |
| Apr 2, 9:45 PM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 15 min |
| Apr 2, 9:49 PM EDT | Tornado Warning | IND | Delaware, Madison, Tipton | 26 min |
| Apr 2, 9:52 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 38 min |
| Apr 2, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan, Shelby | 34 min |
| Apr 2, 10:00 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Martin | 30 min |
| Apr 2, 10:01 PM EDT | Tornado Warning | IND | Daviess, Martin | 29 min |
| Apr 2, 10:12 PM EDT | Tornado Warning | IND | Delaware | 18 min |
| Apr 2, 10:17 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Johnson, Madison, Marion, Rush and 1 more | 43 min |
| Apr 2, 10:20 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion and 2 more | 3 hr |
| Apr 2, 10:24 PM EDT | Tornado Warning | IND | Jackson, Lawrence, Martin | 36 min |
| Apr 2, 10:27 PM EDT | Tornado Warning | IND | Hancock, Johnson, Marion, Shelby | 13 min |
| Apr 2, 10:28 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Rush, Shelby | 32 min |
| Apr 2, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Knox, Lawrence, Martin and 1 more | 29 min |
| Apr 2, 10:42 PM EDT | Tornado Warning | IND | Hancock, Henry, Rush | 18 min |
| Apr 2, 10:49 PM EDT | Tornado Warning | IND | Jackson, Lawrence | 26 min |
| Apr 2, 10:50 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Hancock, Henry, Rush, Shelby | 40 min |
| Apr 2, 10:52 PM EDT | Flash Flood Warning | IND | Brown, Greene, Johnson, Monroe, Morgan, Owen and 2 more | 3 hr |
| Apr 2, 10:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 33 min |
| Apr 2, 10:59 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 46 min |
| Apr 2, 11:03 PM EDT | Severe Thunderstorm Warning | IND | Henry | 12 min |
| Apr 2, 11:06 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 24 min |
| Apr 2, 11:18 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 57 min |
| Apr 2, 11:44 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Daviess, Decatur, Jackson, Johnson and 5 more | 3 hr |
| Apr 3, 1:30 AM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion and 2 more | 9 hr |
| Apr 3, 2:00 AM EDT | Areal Flood Warning | IND | Brown, Greene, Johnson, Monroe, Morgan, Owen and 2 more | 6 hr |
| Apr 3, 2:39 AM EDT | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Apr 3, 3:01 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Shelby | 8 hr |
| Apr 3, 7:02 AM EDT | River Flood Warning | IND | Johnson | 25 hr |
| Apr 3, 7:02 AM EDT | River Flood Warning | IND | Bartholomew | 4 hr |
| Apr 3, 7:02 AM EDT | River Flood Warning | IND | Hancock | 15 hr |
| Apr 3, 7:02 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 25 hr |
| Apr 3, 7:56 AM EDT | Areal Flood Warning | IND | Brown, Monroe | 3 hr |
| Apr 3, 8:59 AM EDT | Areal Flood Warning | IND | Henry, Rush | 6 hr |
| Apr 3, 9:33 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 7 days |
| Apr 3, 9:33 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 21 days |
| Apr 3, 10:45 AM EDT | Areal Flood Warning | IND | Brown, Monroe | 4 hr |
| Apr 3, 11:28 AM EDT | River Flood Warning | IND | Marion | 25 hr |
| Apr 3, 12:41 PM EDT | River Flood Warning | IND | Hamilton, Marion | 5 days |
| Apr 3, 12:41 PM EDT | River Flood Warning | IND | Marion, Morgan | 6 days |
| Apr 3, 12:58 PM EDT | River Flood Warning | IND | Bartholomew | 5 days |
| Apr 3, 12:58 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 21 days |
| Apr 3, 12:58 PM EDT | River Flood Warning | IND | Shelby | 5 days |
| Apr 3, 12:58 PM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 12 days |
| Apr 3, 1:14 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 16 days |
| Apr 3, 1:14 PM EDT | River Flood Warning | IND | Tippecanoe | 5 days |
| Apr 3, 2:29 PM EDT | River Flood Warning | IND | Johnson | 5 days |
Nearby
Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.